Springer Nature is making SARS-CoV-2 and COVID-19 research free View research | View latest news | Sign up for updates

'Dear Healthcare Professional' letters sent in March

    • 16 Accesses

    This is a preview of subscription content, log in to check access.

    REFERENCE

    1. 1.

      Direct Healthcare Professional Communication on the association of Scintimun (besilesomab) with potential risks of human anti-mouse antibody (HAMA) generation, hypersensitivity reactions, and acute hypotension. Internet Document: [3 pages], 1 Apr 2011. Available from: URL: http://www.mhra.gov.uk

    2. 2.

      Direct Healthcare Professional Communication on the restriction of the indication for ZERIT (stavudine) due to potentially severe side effects. Internet Document: [4 pages], 1 Apr 2011. Available from: URL: http://www.mhra.gov.uk

    3. 3.

      Direct Healthcare Professional Communication on increase in mortality in clinical trials of Tygacil (tigecycline). Internet Document: [2 pages], 1 Apr 2011. Available from: URL: http://www.mhra.gov.uk

    4. 4.

      Direct Healthcare Professional Communication on risk of thromboembolic events with subcutaneous or inappropriate intravenous use of vivaglobin. Internet Document: [3 pages], 1 Apr 2011. Available from: URL: http://www.mhra.gov.uk

    Download references

    Rights and permissions

    Reprints and Permissions

    About this article

    Cite this article

    'Dear Healthcare Professional' letters sent in March. React. Wkly. 1346, 3 (2011). https://doi.org/10.2165/00128415-201113460-00006

    Download citation

    Keywords

    • Peripheral Neuropathy
    • Hypersensitivity Reaction
    • Lactic Acidosis
    • Ranibizumab
    • Stavudine